2019
Том 71
№ 11

All Issues

Boitsun S. A.

Articles: 5
Article (Ukrainian)

Analytic two-sided methods of approximate solution of Cauchy's problem for partial differential equtions

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 494–496

Article (Ukrainian)

A boundary-value problem for nonlinear differential equations with deviating argument

Boitsun S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 357–359

Article (Ukrainian)

Two-sided approximations to solutions of integral equations

Boitsun S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 243 - 247

Article (Ukrainian)

Generalized goursat problem for a nonlinear differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 110 - 114

Article (Ukrainian)

The Cauchy problem for a nonlinear partial differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 502—506